# SDR CA040823004

- Difficulty date: August 20, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Slnsby T67C
- Aircraft time: 3,298 hours
- Engine: Lyc O320D2A
- Propeller: Snsnch 74DM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA4SPA
- Part serial: DC45445
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) DURING A LOCAL FLIGHT, PILOT REPORTED THAT THE THROTTLE WAS BINDING. AIRCRAFT LANDED SAFELY. THE MAINTENANCE INVESTIGATION INDICATED THAT THE CARBURETOR BUTTERFLY VALVE WAS EXTREMELY STIFF. THIS CARBURETOR WAS INSTALLED PRIOR TO THIS FLIGHT AND UPON RUN UP SHOWED NO STIFFNESS OR BINDING. THE CARBURETOR IN QUESTION AND THE ONES IN STORES FROM THE SAME REPAIR/OVERHAUL SHOP WERE SENT BACK FOR INVESTIGATION AND CONFIRMATION OF AIRWORTHINESS. WE WILL SUBMIT AN ATTACHMENT TO THIS SDR, AS SOON AS WE GET THE RESULTS FROM THE REPAIR/OVERHAUL SHOP.
